# SDR SWAA2024121661353

- Difficulty date: November 18, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fitting
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB WATER TANK ENCLOSURE FRAME ATTACH FITTING CRACKED AT BS947 LBL 9 WL156<[01] REMOVED AND INSTALLED NEW ACB WATER TANK ENCLOSURE FRAME ATTACH FITTING AT BS947 LBL 9 WL156 PER SRM 51-40-02 AND DWG 147A7500 AND DWG 149A8113 REV -;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
